# SDR CA021212003

- Difficulty date: December 12, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Gulstm 690
- Aircraft time: 4,118 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 410008171173
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION PRIOR TO INSTALLATION OF SB218 KIT (REF AD95-13-02) TWO CRACKS WERE NOTED ON THE RT VERTICAL STAB SKIN AT FS 409.65 WL 5.10 AND 4.10. TH CRACK LENGTHS WERE 5/16 OF AN INCH.
